# SDR UIEA2021080201665

- Difficulty date: August 1, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Equp Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FWD EQPT VAL CAUTION MESSAGE DISPLAYED. THE QRH DID NOT CLEAR THE EICAS MESSAGE.  PERFORMED FIM TASK 21-58 F/T 985, FOUND TO BE SHORT TERM POWER INTERRUPTION. MSG DISTINGUISHED. NO OTHER DEFECTS NOTED AT THIS TIME.
